# SDR SWIA201439232

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 20,847 hours, 19,750 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Control Panel
- Part number: 10275B04C03
- Part serial: 9712687A
- Condition: Failed
- Location: Pax Oxygen
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT THOUGHT IT WAS ABOUT 15,000 FT AT THE GATE AND DROPPED THE PAX OXYGEN MASKS.  REMOVED AND REPLACED CPAM IAW AMM.
